Posted by: Always Ill | 2009-03-05

Skin disorder ruining my life

Good day Dr.

I have been having trouble with my skin for almost 2 years now and it' s starting to scare me. Initially it started because I had dyed my hair-an extremely itchy rash broke out all over my neck and ears. a couple of days ago my eyes started itching, yesterday evening my one eye was swollen and itchy and today I woke up and couldn' t open my eye. The rash has only recently been affecting my eyes and dermatologists and Dr' s have yet to give me an explanation as to what the cause is... My doctors keep giving me cortisone which makes me gain wheight and does not solve the problem long term... please please help.

Thank you for your time


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Always Ill
The chemicals could have triggered an eczema. Try using a long acting antihistamine like Loratidine or Deselex. Let them check your IGE levels to see if you have signs of allergy? If high I think you should go for allergy tests to try and find the cause. Try topical ( cream/ointment) cortisone instead of tablets if possible.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.